MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100014514
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensite velocity¿ amplifier was received for evaluation.Visual inspection revealed a bent pin in the ablation port (genconnect).Power was applied to the amplifier and the amplifier passed power-on-self-test (post).The amplifier went status ready ¿green¿ and communicated with the test ensite computer.Evaluation of the board status showed all boards status are green indicating passing results.Evaluation of the logs revealed some fifo sync symptoms synchronized back as per design.There was also a log that had a communication (con/son) code attributed to slot 11.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to physical damage to the ablation port connector.
 
Event or Problem Description
During the procedure while prepping the ablation catheter for a cti flutter ablation, electrode 2 was not showing signal which caused a delay.The cable was exchanged from the tactisys to the generator, the black cable from the ampere to the amplifier was exchanged, a different tactisys was used as well as a different ampere.None of these remedied the problem.Another ablation catheter was obtained which had the same issue.The pins in the ensite amplifier were then checked where the black cable plugs into, and a bent pin was found.The hospital has a second ensite amplifier, which was hooked it up.The catheter came up as it should and the case was completed with no patient consequences.

Brand Name
ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16837337
Report Number2184149-2023-00092
Device Sequence Number6861229
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public05414734210713
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100014514
Device Catalogue Number100014514
Device Lot Number9009199
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown